Discrete-Time Sliding Mode Control With Disturbance Rejection

Full text for this resource is not available from the Research Repository.

Zhang, J, Shi, Peng ORCID: 0000-0001-8218-586X, Xia, Y and Yang, H (2018) Discrete-Time Sliding Mode Control With Disturbance Rejection. IEEE Transactions on Industrial Electronics, 66 (10). pp. 7967-7975. ISSN 0278-0046

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/39459
DOI 10.1109/TIE.2018.2879309
Official URL https://ieeexplore.ieee.org/document/8566184
Subjects Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Current > Division/Research > College of Science and Engineering
Keywords sliding mode control; SMC; discrete-time system; disturbances; disturbance observer; controller; Lyapunov stability; estimation error; reaching law; simulation
Citations in Scopus 55 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login